# SDR SWAA2012120610255

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 21,212 hours, 12,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 + R2 DOOR EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED L2 + R2 DOOR EXTERIOR EMERGENCY LIGHTS IAW AMM TASK 33-51-04-960-801.  OPS CHECK GOOD.
